# SDR YENA2024110501425

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 34,688 hours, 11,035 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#122, MBJ-MCO. 'HAD FUME WITH APPLICATION OF T/O POWER AND IN CLIMBS REFERENCED FCOM 1 ODOR ISOLATION CHECKLIST ISOLATED TO POSSIBLE PACK 1. TURNING PACK 1 OFF FUMES APPEARED TO DISSIPATE. FOUND SMELL OF FUMES REMAINED THROUGHOUT THE FLIGHT FUMES RETURNED IN DESCENT WITH HP 2 VALVE; PERFORMED APU BLEED, ENG 1 BLEED, ENG 2 BLEED TO BOTH PACKS SYSTEMS IAW AMM 05-50-00-810-831-A. NO PRESENCE OF FUMES OR ACRID ODOR COULD BE DETECTED AT THIS TIME. FOR PRECAUTION, PERFORMED LEVEL A DECONTAMINATION OF ECS SYSTEM IAW AMM 21-00-00-615-802. ECS SYSTEM OPERABLE. A/C OK FOR CONT SVC.'
